I haven't been on the pill in about 16 years. I don't remember what I was taking but it made me gain weight, gave me migraines, and my boobs were so sore! After about a year I said enough of this. Is anyone taking the new form? I'm 47 years old and have very heavy periods and am anemic. While discussing my options with my gynie I can take this pill, have an ablation, or do nothing and be on an iron supplement for the rest of my life. Since I'm a little bit older I am weighing my options and then decide if I want to do anything. I definitely don't want to gain weight, that's for sure! Any input would be appreciated!
7 Aug 2013
Of all the side effects for someone older from birth control, its the weight gain that worries you? I think at that age I'd go for an ablation and not have to take any meds. If you got migraines from it before, chances are good you will again, and the chances of blood clots is higher if you're over 35.
- Loestrin 24 Fe Information for Consumers
- Loestrin 24 Fe Information for Healthcare Professionals (includes dosage details)
- Side Effects of Loestrin 24 Fe (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I took loestrin 24 fe for a long time until they switched to minastrin 24 fe. I stopped taking my birth control on a Friday and it has not been a ...
1 answer • 8 Apr 2015
... Ob/GYN, this is a very common sign effect and I had nothing to worry about. I stopped by birth control in February and had a period immediately. ...
0 answers • 4 Jun 2015